Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 5, Issue 1, Winter 1981  pp. 109-117.

On the continuity of non-analytic functional calculi

Authors: Ernst Albrecht 1 and Michael Neumann 2
Author institution:1 Fachbereich Mathematik der Universität des Saarlandes, D-6600 Saarbrücken, West Germany.
2 Fachbereich Mathematik der Universität Essen-GHS, D-4300 Essen, West Germany.


Summary: 

Contents    Full-Text PDF